EconPapers    
Economics at your fingertips  
 

Optimal investment with taxes: an existence result

Elyès Jouini (), Pierre-François Koehl and Nizar Touzi

Post-Print from HAL

Abstract: We study the deterministic control problem of maximizing utility from consumption of an agent who seeks to optimally allocate his wealth between consumption and investment in a financial asset subject to taxes on benefits with first-in–first-out priority rule on sales. Short sales are prohibited and consumption is restricted to be non-negative. Such a problem has been introduced in a previous paper by the same authors where the first-order conditions have been derived. In this paper, we establish an existence result for this non-classical optimal control problem.

Keywords: Optimal investment with taxes; Weak compactness; Levy convergence (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Published in Journal of Mathematical Economics, 2000, 33, pp.373-388

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Optimal investment with taxes: an existence result (2000) Downloads
Working Paper: Optimal Investment with Taxes: An Existence Result (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00167145

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:halshs-00167145